Future Projects Planning Workshop 2015

Canada/Eastern
SNOLAB

SNOLAB

1039 Regional Road 24 Lively, ON P3Y 1N2
Samantha Kuula (SNOLAB)
Description
The objective of the Future Planning workshop is to provide SNOLAB with a road-map of potential large scale projects that may require its experimental areas on a five to ten year timescale. It is understood that projects will be at various stages of development, and this is not a final selection meeting. Following discussion with the Experiment Advisory Committee, SNOLAB resources could be made available on request to potential projects, to help develop plans and determine suitability and achievability.
Participants
  • Bob Svoboda
  • Brian Morissette
  • Christopher O'Shaughnessy
  • Christopher Thome
  • Fraser Duncan
  • Gilles Gerbier
  • Giorgio Gratta
  • Kai Zuber
  • Mark Boulay
  • Mark Boulay
  • Masayuki Wada
  • Matthew Busch
  • Matthew Green
  • Michael Crisler
  • Nigel Smith
  • Richard Ford
  • Samantha Kuula
  • Sean Paling
  • Thomas Merritt
  • Tony Noble
  • William Fairbank
    • 08:30 09:00
      Coffee and Health Break 30m
    • 09:00 09:10
      Welcome and Logistics 10m
      Speaker: Nigel Smith (SNOLab)
    • 09:10 10:00
      Overview of the SNOLAB facility and current programme evolution 50m Auditorium

      Auditorium

      SNOLAB

      Speaker: Dr. Fraser Duncan (SNOLAB)
    • 10:00 10:30
      SNOLAB project lifecycle and integration with funding agency requirements 30m Auditorium

      Auditorium

      SNOLAB

      Speaker: Mr. Brian Morissette (SNOLAB)
    • 10:30 11:00
      Health Break 30m First Floor foyer

      First Floor foyer

      SNOLAB

    • 11:00 12:30
      Next Generation Germanium Double Beta Decay Experiment (3 talks) 1h 30m Auditorium

      Auditorium

      SNOLAB

      Speakers: Dr. Christopher O'Shaughnessy (University of North Carolina at Chapel Hill) , Dr. Matthew Busch (Duke University) , Dr. Matthew Green (NC State University)
    • 12:30 13:30
      Lunch 1h First Floor Foyer

      First Floor Foyer

      SNOLAB

    • 13:30 15:00
      Next Generation Xenon Double Beta Decay Experiment (2 talks) 1h 30m Auditorium

      Auditorium

      SNOLAB

      Speakers: Giorgio Gratta (Stanford University) , Dr. William Fairbank (Colorado State University)
    • 15:00 15:30
      Health Break 30m First Floor Foyer

      First Floor Foyer

      SNOLAB

    • 15:30 16:00
      Status and perspectives of COBRA 30m Auditorium

      Auditorium

      SNOLAB

      Speaker: Kai Zuber (Technische Universitaet Dresden)
    • 16:00 16:45
      DEAP-­‐50 Dark Matter detector 45m Auditorium

      Auditorium

      SNOLAB

      Speakers: Mark Boulay (Q) , Dr. Mark Boulay (Carleton University)
    • 16:45 17:15
      Long-­‐term prospects for cryogenic detectors at SNOLAB 30m Auditorium

      Auditorium

      SNOLAB

      Speaker: Gilles Gerbier (CEA)
    • 19:00 21:00
      Dinner 2h Other Institutes

      Other Institutes

      Dinner will be off site at Sixth Avenue Golf and Country Club located in Lively ON.

  • Tuesday, 25 August
    • 08:30 09:00
      Coffee and Health Break 30m First Floor Foyer

      First Floor Foyer

      SNOLAB

    • 09:00 09:45
      Developments at other deep underground facilities 45m Auditorium

      Auditorium

      SNOLAB

      Speaker: Dr. Sean Paling (Bulb Underground Laboratory)
    • 09:45 10:30
      Future development and needs of low background counting and assay capabilities 45m Auditorium

      Auditorium

      SNOLAB

      Speaker: Dr. Richard Ford (SNOLAB)
    • 10:30 11:00
      Health Break 30m First Floor Foyer

      First Floor Foyer

      SNOLAB

    • 11:00 11:20
      Fruit flies in a mine 20m Auditorium

      Auditorium

      SNOLAB

      Speaker: Dr. Thomas Merritt (Laurentian University)
    • 11:20 11:40
      Ultra-low radiation environments 20m Auditorium

      Auditorium

      SNOLAB

      Speaker: Dr. Christopher Thome (NOSM)
    • 11:40 12:10
      Development of Water-­‐based liquid Scintillators 30m Auditorium

      Auditorium

      SNOLAB

      Speaker: Dr. Bob Svoboda (UC Davis)
    • 12:10 12:40
      Current and Future of DarkSide Dark Matter Experiment 30m Auditoium

      Auditoium

      SNOLAB

      Speaker: Dr. Masayuki Wada (Princeton University)
    • 12:40 13:30
      Lunch 50m First Floor Foyer

      First Floor Foyer

      SNOLAB

    • 13:30 14:00
      PICO Bubble Chamber Array 30m Auditorium

      Auditorium

      SNOLAB

      Speaker: Dr. Michael Crisler (Fermilab)
    • 14:00 14:30
      The NEWS_SNO Project 30m Auditoirum

      Auditoirum

      SNOLAB

      Speaker: Gilles Gerbier (CEA)
    • 14:30 15:00
      DAMIC 1kg at SNOLAB 30m Auditorium

      Auditorium

      SNOLAB

      Speaker: Paolo Privitera (University of Chicago)
    • 15:00 15:30
      Health Break (Formal end of Workshop) 30m
    • 15:30 17:00
      CFREF Planning Discussions 1h 30m Auditorium

      Auditorium

      SNOLAB

      Speaker: Tony Noble (Queen's University)